| Model Number |
A219 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
Shock from Patient Lead(s) (3162)
| Date of Event |
09/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient had an inappropriate shock due to the oversensing of noise.The patent was asleep at the time of the shock.The sensing vector was programmed to the primary vector.Technical services discussed some testing to do for myopotential noise.The clinic reprogrammed the sensing vector to the secondary vector.There were no additional adverse patient effects.The system remains implanted.